# SDR ASAA2023101245599

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,687 hours, 10,986 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: 3250267010
- Condition: Faulty
- Location: #1 Edp
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION MASTER CAUTION HYD AND FLT CONT ILLUMINATED WITH BOTH ENG AND ELEC HYD A SYTEM LOW PRESSURE LIGHTS ILLUMINATING FOR 10-15 SECONDS. GROUNDED - YES. AIR TURNBACK - FOUND A EDP DEPRESSURIZATION SOLENOID CANNON PLUG BACKED OFF. R ESSARY 82391. REPLACED MW0312 HARNESS REF MM71-51-03-400-801-F00. OP CK'S GOOD. (REF 60564037 AND TSR715094)
